# SDR 2007UALA04573

- Difficulty date: November 4, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 22,575 hours, 2,960 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Condition: Clogged
- Location: Lt Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT IDG "FILTER BLOCKED" ON ELECTRICAL PAGE.  DELTA P IS POPPED.  NO DEPOSITS FOUND IN FILTER. INSTALLED NEW FILTER PER MM24-11-02. OPERATED  ENGINE AT IDLE AND FILTER MSG ON ELECT PAGE NOW NORMAL.  A/C OK FOR SERVICE
